Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Interface cracks in anisotropic dissimilar materials: general case


Authors: L. Ni and S. Nemat-Nasser
Journal: Quart. Appl. Math. 50 (1992), 305-322
MSC: Primary 73M25; Secondary 73B40
DOI: https://doi.org/10.1090/qam/1162278
MathSciNet review: MR1162278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An interface crack in anisotropic dissimilar materials is considered for the general case where all three fracture modes may be coupled. Analytic solutions are obtained for two commonly used models of interface cracks: (1) the fully open crack; and (2) the Comninou model where, even under farfield tension normal to the crack face, the existence of very small contact zones near the crack tips is permitted. Conditions under which nonoscillatory singular solutions may exist, are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73M25, 73B40

Retrieve articles in all journals with MSC: 73M25, 73B40


Additional Information

DOI: https://doi.org/10.1090/qam/1162278
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society